# SDR CALA2021081801358

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 88,009 hours, 18,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE N/R 0548 RH CABIN FLOOR SHEER WEB HAS MULTIPLE AREAS O F CORROSION FROM RFS 1680 TO RFS 1720, BL 0 T O BL 43 REPAIRED IAW B757 SRM 53-60-51 FIG 201 DETAIL I. SEE BACK OF R24 U AND R19A  PG.3 AND 4. ADD EMP:V921495
